# SDR DALA2025010600099

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32005
- Aircraft time: 20,774 hours, 8,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6927980) EPL HUSING DMG'D @ 11D. R/R 11D EPL HOUSING AS PER B737 CMM 25-22-56.
